# SDR IPXA09655857

- Difficulty date: March 31, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Sta 1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1518 LBL 14 INCHES FLR WEB FWD SIDE ATT STIFFENER BENT.  BULK CARGO STA 1518 LBL 14 INCHES FLOOR WEB FWD SIDE ATT STIFFENER REPLACED PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 43.
